# SDR ASAA2015030310842

- Difficulty date: March 3, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 32,078 hours, 9,889 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152464265
- Part serial: 115246401506
- Condition: Failed
- Location: Starter
- Part time: 32,124 hours, 9,903 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT AND MAINTENANCE LIGHT.  ACFT GROUNDED.  R & R THE APU STARTER GENERATOR UNIT REF AMM 49-41-21.  ETOPS SIGNIFICANT ITEM PART VERIFIED. NO FIX, PROBLEM REMAINS.  APU STARTER GENERATOR STILL REQUIRES AN OPS CHECK AND LEAK CHECK.  PLEASE PERFORM AMM TASK 49-41-21-710-001 FOR START/ GENERATOR INSTALL TEST AND LEAK CHECK. TROUBLESHOT FURTHER REF FIM 49-40-806, SUSPECT FAULTY APU START CONVERTER UNIT, REPLACED STARTER CONVERTER UNIT.  FOR CONVERTER UNIT PN 1152466-250, SN 1152466-00767, REF AMM 49-41-61. NO FIX.  REINSTALLED STARTER CONVERTER UNIT, SN 1152466-01564.  REPLACED APU START POWER UNIT REF MM 49-41-71.  APU WILL NOT START. APU BITE SHOWS MAINTENANCE MESSAGE 49-41244, "GENERATOR DIODE FAIL SHUTDOWN".  ACCOMPLISHED RESET FOR FAULT 49-41244 IAW FIM 49-40, TASK 806, PARA A5 AND PERFORMED FAULT ISOLATION IAW PARA F.  ACCOMPLISHED TEN START/SHUTDOWN CYCLES WITH NO FAULTS. IAW FIM PARA F 2, D, 8, FAULT 49-41244 IS NOT ACTIVE.  PERFORMED STARTER-GENERATOR INSTALLATION TEST IAW MM 49-41-21-400-801.  OPS NORMAL, NO LEAKS NOTED.  PERFORMED START POWER UNIT INSTALLATION TEST IAW MM 49-41-71-400-801.  OPS NORMAL.  PERFORMED APU OPS TEST IAW MM 49-11-00-710-801, ALL TESTS PASSED.
